# SDR GAIA00662

- Difficulty date: October 11, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6838
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING ROUTINE MAINTENANCE AT DFW, IT WAS DISCOVERED THAT THE RIGHT HAND WING BS 601. THE LOWER RIB ATTACH ANGLE HAS A TWO INCH CRACK.  CORRECTIVE ACTION: STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER PER B727 SRM 57-10-5 AND S/B 727-57-0127. THE AIRCRAFT WAS RETURNED TO SERVICE.
